# SDR USAA2012021000007

- Difficulty date: February 9, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 31,334 hours, 20,573 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Lug
- Part number: D5528000301200
- Part serial: CG5102
- Condition: Missing
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - SAFETY LUG MISSING FROM LEFT ELEVATOR NR 5 HINGE FITTING AT FORWARD SPAR.  REPAIRED LEFT ELEVATOR NR 5 HINGE FITTING IAW EA 201802.
